Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 1, 2012, 8:31 PM EDT for Fannin County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 8:31 PM EDT (00:31 UTC)
- Expired
- Aug 1, 2012, 9:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Northeast Alabama radar (KHTX), 149 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1449 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1724 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS82 KFFC 020031 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 831 PM EDT WED AUG 1 2012 GAZ006-007-020115- 831 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN FANNIN AND GILMER COUNTIES UNTIL 915 PM EDT... AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JONES MILL...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FANNIN AND GILMER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COHUTTA WILDERNESS...JONES MILL...COLWELL AND HIGDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3480 8437 3480 8454 3498 8459 3499 8441 TIME...MOT...LOC 0029Z 350DEG 4KT 3492 8451 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:08 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 1, 8:08 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 808 PM EDT WED AUG 1 2012 .PREV DISCUSSION... /ISSUED 252 PM EDT WED AUG 1 2012/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOW MOSTLY CLEAR SKIES OVER THE AREA. THERE IS SOME CU BEGINNING TO DEVELOP ACROSS WEST AND CENTRAL GA SO THIS LOOKS LIKE IT COULD BE THE BEGINNING OF SOME ISOLATED SHRA/TSRA THIS AFTERNOON/EVENING. THERE IS A WEAK STATIONARY BOUNDARY OVER N GA THAT MAY ACT AS A FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. THE KEY IS GOING TO BE JUST HOW MUCH DRIER AIR HAS FILTER INTO THE AREA UNDER THE WEAK RIDGE BUILDING IN FROM THE NORTH AND HOW STRONG IS THE INSTABILITY ACROSS THE AREA. LOOKS LIKE WE WILL SEE SOME ISOLATED TO SCATTERED SHRA/TSRA DEVELOP ACROSS NORTH GA BUT IT SHOULD DISSIPATE OUT SHORTLY AFTER SUNSET. MOISTURE INCREASES SOME THURSDAY FROM THE NORTH AS THE RIDGE BREAKS DOWN A BIT MORE THROUGH THE END OF THE WEEK. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... UPPER LEVEL HIGH PRESSURE RIDGE REMAINS SITUATED OVER TEXAS INTO THE EXTENDED PERIOD...WITH NORTHWEST FLOW PREVAILING ACROSS THE TENNESSEE VALLEY AND INTO GEORGIA. THIS FLOW WILL CONTINUE TO USHER UPPER LEVEL DISTURBANCES INTO THE REGION INTO THE WEEKEND. THESE FEATURES...COMBINED WITH AMPLE DAYTIME HEATING WILL KEEP SLIGHT CHANCE TO CHANCE THUNDERSTORMS ACROSS THE AREA. INTO EARLY NEXT WEEK...HIGH PRESSURE RIDGE OVER THE ATLANTIC BECOMES MORE DOMINANT ACROSS THE SOUTHEAST AS LOW PRESSURE DEEPENS OVER SOUTH CENTRAL CANADA. THIS LOW WILL DRAG A FRONTAL BOUNDARY THROUGH THE TENNESSEE VALLEY BY MONDAY MORNING...AND PUSH INTO NORTHWEST GEORGIA BY MONDAY AFTERNOON. TIMING OF THIS SYSTEM AS IT PUSHES THROUGH DIFFERS SLIGHTLY BY MODEL...SO HAVE MADE NO MAJOR ADJUSTMENTS TO THE CURRENT FORECAST BASED ON THE UNCERTAINTY. HIGH PRESSURE BUILDS BACK INTO THE REGION BEHIND THE FRONT...AND ANTICIPATE DIURNALLY DRIVEN CONVECTION TO RETURN BY MID WEEK. PREVIOUS FORECAST CONTINUES TO APPEAR ON TRACK...AND HAVE ADDED THE PREVIOUS DISCUSSION BELOW... 31 /ISSUED 438 AM EDT WED AUG 1 2012/ LITTLE CHANGE IN THE PATTERN...HENCE THE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE. UPPER LEVEL LOW REMAINS OVER TEXAS AS STORM SYSTEM RIDE OVER THE TOP THROUGH THE PLAINS AND OHIO VALLEY. THE HIGH OFF THE COAST CONTINUES TO HOLD A WARM MOIST AIR MASS OVER THE SOUTHEAST... THOUGH THE GFS MAINTAINS A HIGHER MEAN RH OVER THE AREA THAN DOES THE ECMWF. THE GFS SOLUTION PREFERRED. SUNDAY NIGHT INTO MONDAY THEY BOTH HAVE A COLD FRONT MOVING THROUGH EASTERN TENNESSEE AND INTO NORTHERN GEORGIA MONDAY MORNING. IT SETTLES INTO CENTRAL/SOUTH GEORGIA AND WEAKENS BY TUESDAY...BUT PLENTY OF MOISTURE REMAINS OVER THE AREA TO CONTINUE THE AFTERNOON AND EVENING THUNDERSTORMS. LIKEWISE...SEE NO CHANGE IN THE TEMPERATURES THROUGH THE PERIOD. 37 && .AVIATION... 00Z UPDATE... VFR CIGS EXPECTED WITH SOME MVFR VSBYS POSSIBLY EARLY THURSDAY MORNING. STORM AND SHOWER ACTIVITY HAS MOSTLY DIMINISHED THIS EVENING NEAR THE MAJORITY OF TAF SITES...HOWEVER THERE IS AN ISOLATED CHANCE OF THUNDERSTORM DEVELOPMENT BEFORE MIDNIGHT. VSBYS OF 4SM WITH BR ARE POSSIBLE IN THE EARLY MORNING THOUGH NOT EXPECTING AS LOW AS THE PREVIOUS DAY. WINDS SHOULD STAY LIGHT OUT OF THE WEST TO WNW OR VRB OVERNIGHT AND BECOME MORE SW UNDER 10KTS THURSDAY. THERE IS A LOW CHANCE FOR CONVECTION THURSDAY AFTERNOON...HOWEVER FEEL PROB30 FROM 19-23Z IS JUSTIFIABLE. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE IN CONVECTION THURSDAY. HIGH CONFIDENCE ALL ELSE. 03 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 72 91 / 20 20 20 40 ATLANTA 75 95 74 90 / 20 20 20 40 BLAIRSVILLE 65 88 65 86 / 20 20 20 40 CARTERSVILLE 67 94 69 92 / 20 20 20 40 COLUMBUS 74 97 74 94 / 20 20 20 40 GAINESVILLE 73 94 73 90 / 20 20 20 40 MACON 74 96 73 94 / 20 20 20 30 ROME 71 96 71 94 / 20 20 20 50 PEACHTREE CITY 70 94 71 91 / 20 20 20 40 VIDALIA 74 97 74 93 / 20 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...03
Hazardous weather outlook, Aug 1, 5:45 AM EDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 AM EDT WED AUG 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 545 AM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS THROUGH TONIGHT WITH A FEW POSSIBLY SEVERE. .SYNOPSIS... A WEAK FRONTAL BOUNDARY EXTENDING ACROSS THE STATE WILL MEANDER SOUTH AND NORTH OVER THE NEXT COUPLE OF DAYS. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. .DISCUSSION... A MOIST AIR MASS REMAINS OVER THE AREA...AND COUPLED WITH THE DAYTIME HEATING TO DESTABLIZE THE ATMOSPHERE SCATTERED CONVECTION CAN BE EXPECTED DURING THE EVENING HOURS. THE FRONT MEANDERING ACROSS THE STATE WILL ALSO POSE AS A FOCUSING MECHANISM FOR CONVECTIVE DEVELOPMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 1, 6:26 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT WED AUG 1 2012
GAZ045-046-048-057-012315-
626 PM EDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...NEWTON...DEKALB AND HENRY COUNTIES UNTIL 715 PM EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKEVIEW ESTATES...MOVING SOUTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...NEWTON...DEKALB AND HENRY COUNTIES THROUGH 715 PM EDT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3358 8426 3359 8424 3361 8426 3370 8425
3372 8394 3344 8380 3343 8391 3344 8393
3343 8395 3341 8428
TIME...MOT...LOC 2226Z 334DEG 11KT 3368 8407Special weather statement, Aug 1, 7:39 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT WED AUG 1 2012
GAZ006-008-009-020030-
739 PM EDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 830 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES NORTH OF GUMLOG TO
MCCAYSVILLE-COPPERHILL...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...TOWNS AND FANNIN COUNTIES THROUGH 830 PM EDT. SOME
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
3478 8383 3469 8417 3499 8447 3500 8355
TIME...MOT...LOC 2339Z 306DEG 17KT 3512 8398 3502 8409
3500 8441Local storm report, Aug 1, 7:59 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 4 SSW LINWOOD 34.66N 85.32W
08/01/2012 E1.00 INCH WALKER GA OTHER FEDERAL
NOAA RESEARCH GROUP RELAYED A REPORT OF QUARTER SIZED
HAIL.
&&
AGIBBSLocal storm report, Aug 1, 8:01 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG LAFAYETTE 34.71N 85.28W
08/01/2012 WALKER GA 911 CALL CENTER
WALKER COUNTY 911 RELAYED A REPORT OF 5 TREES DOWN IN THE
SOUTHERN PART OF THE COUNTY. TIME IS BASED ON RADAR.
&&
AGIBBSSpecial weather statement, Aug 1, 8:08 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED AUG 1 2012
GAZ106-020045-
808 PM EDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN CRISP COUNTY UNTIL 845 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT EARLY...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FORT EARLY AND ARABI. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3189 8394
3189 8380 3184 8368 3180 8368 3180 8380
TIME...MOT...LOC 0008Z 352DEG 8KT 3183 8386Special weather statement, Aug 1, 8:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 831 PM EDT WED AUG 1 2012 GAZ006-007-020115- 831 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN FANNIN AND GILMER COUNTIES UNTIL 915 PM EDT... AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JONES MILL...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FANNIN AND GILMER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COHUTTA WILDERNESS...JONES MILL...COLWELL AND HIGDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3480 8437 3480 8454 3498 8459 3499 8441 TIME...MOT...LOC 0029Z 350DEG 4KT 3492 8451
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 1, 8:46 PM EDT | Special Weather Statement | FFC | Murray | 44 min |
| Aug 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 41 min |
| Aug 1, 9:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Aug 1, 9:48 PM EDT | Special Weather Statement | FFC | Whitfield | 57 min |
| Aug 1, 10:15 PM EDT | Special Weather Statement | FFC | Dade | 60 min |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Aug 1, 11:11 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Aug 1, 11:51 PM EDT | Special Weather Statement | FFC | Chattooga | 39 min |
| Aug 2, 12:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Aug 2, 12:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 50 min |
| Aug 2, 1:15 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Aug 2, 1:27 PM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Aug 2, 1:43 PM EDT | Special Weather Statement | FFC | Houston | 47 min |
| Aug 2, 1:59 PM EDT | Special Weather Statement | FFC | Wilcox | 46 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | FFC | Telfair | 45 min |
| Aug 2, 2:02 PM EDT | Special Weather Statement | FFC | Wheeler | 43 min |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 41 min |
| Aug 2, 2:11 PM EDT | Special Weather Statement | FFC | Jenkins | 49 min |
| Aug 2, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Toombs, Wheeler | 51 min |
| Aug 2, 2:54 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 27 min |
| Aug 2, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 39 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 38 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Aug 2, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 16 min |
| Aug 2, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Marion, Stewart | 38 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | FFC | Spalding | 43 min |
| Aug 2, 6:13 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 2, 6:33 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 42 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Aug 2, 7:56 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.